I was diagsnosed as having a basilar migraine due to a normal lumbar puncture, MRI, and blood work. My symptoms are photophobia (extreme), tinnitus, and vertigo.
This has been ongoing for two months. During this time my heartrate at rest has been 95-100 consistently. I thought is was the steroids (prednisone) increasing it. (80 mg X 4 days, 60 X4, 40X4, 20x7, 10 X7 but my doc stopped me at 3 days on the 10 b/c of heartrate). I have been off of them for 3 days completely.
Previously to the whole event my rest heart rate was in the 60s or 70s. I was vey active before the migraine. I have been stressed over the whole situation and taking Xanx 0.5 mg 3X a day.
My Blood pressure is normal at anywhere from 110-126 over 75-80. My fasting blood sugar was higher during the steroids at 100 but has now dropped to a normal 75.
I am 32 years old, female, 184 pounds..
My questions are as follows:
Do my symptoms that were diagnosed as migraine concern you to look for other causations related to the heart or when you consider my high heart rate?
IF the steroids increased teh heart rate (prednisone) how long would it take to clear my system and drop the heart rate?
Could this indicate something else occured in the brain other than migraine to disrupt the heart rhytm?
If so, what test should I request?
Can stress incrase the heart rate this high at rest? Why isn't the blood pressure elevated if so?
I can an echocardogram just before the big event and it was normal. I had it because my heart rate felt slow and skipping beats in the morning (just opposite of now). I was normal and I was doing endurance bike riding. the endurance riding seemed to resolved the slow skiping. beats.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.